# SDR DALA2016050903790

- Difficulty date: May 6, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 52,859 hours, 19,165 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Condition: Out Of Adjust
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR KNUCKLE KNOCKER NOT POPPING OUT WITH DOOR ARMED.  ADJUSTED KNUCKLE KNOCKER CKS OK.
